# SDR VGQY2010051800002

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943492
- Condition: Corroded
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRODUCTS (RUST) NR 4 ENGINE-PYLON / AFT UPPER MOUNT / MATING SURFACE.  NR 4 ENGINE AFT UPPER MOUNT REWORKED AND REMOVED CORROSION PER OHM 71-20-02 REV 23, FIG 402, REPAIR 2G.  MPI INSPECTION CARRIED OUT PER SOPM 20-20-01 REV 28.  NO CRACK EVIDENT.  REFINISHED AND COMPLETED REWORK PER 71-20-02 REV 23, FIG 402, REPAIR 2G REQUIREMENTS.  COMPLIED WITH EN 1116-10 (NR 4 PYLON AFT ENGINE MOUNT FITTING 65B94349-2 EXCEED OHM 71-20-02 REPAIR LIMITS).
